# SDR NOCA15307

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH FLOOR LIGHTING STRIP INOP AT SEAT AREA 2AB.  RE-INSTALLED CONNECTOR TO E-PATH FLOOR LIGHTING STRIP.  E-PATH LIGHTS OPS CHECKS NORMAL AS PER AMM 33-51-10.
